# SDR DALA2025101407513

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE PLATE RH BSTA=1310 TO BSTA= 1380, IS OUT OF LIMITS PER B757-200 SRM 53-00-53-1A PROCEDURE 1 ALLOWABLE DAMAGE 1, FIG. 101, NOTE C , DETAIL V, AND B757 NDT MANUAL PART 4, 51-00-10, PROCEDURE 2.  RH SIDE PLATE BTW STA= 1310 TO BSTA=1380 WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 4 AND PAR.7. (1250409)
